# SDR DHL2005783516

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT ACTUATOR INBD SUPPORT ANGLE IS CRACKED AT BOTTOM, WING STA 519.  REMOVED NR 6 SLAT ACT IAW 727 MM 27-81-32.  REMOVED DAMAGED I/B SUPPORT IAW 727 SRM 51-30-2.  FABBED NEW SUPPORT ANGLE FROM PN AND 10133-1401 PO NR 501952 DIM.10" BY 3 1/4" IAW 727 SRM 57-10-2 FIG 3.  ANGLE TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 51-30-2.  REINSTALLED NR 6 SLAT ACTUATOR IAW 727 MM 27-81-32.  PERFORMED OPS AND LEAK CK.  FOUND OK IAW B727 MM 27-81-0.
